Breast cancer
posted by Robin123
29 November 2021

Tamoxifen- first few weeks

Last reply: 7 months ago

Hello,

I am have been through mastectomy, chemo and rads. Its been a rough journey with lots of side effect during treatment and a visit to hospital for infection. Anyhow I'm now out the other side - 12 months on, and I started in Tamoxifen 2 weeks ago.

Thing is I am getting bad headaches since starting this med- I know it was noted as a possibly side effect. Just wondering if anyone else went through something similar? How long will it take for the headaches to ease?
I'm also more tired than usual but tbh the headaches are bothersome. Hot flushes too but nothing too bad.

Thanks :)

1 comment

Comments

commented by gina B
04 January 2022

7 months ago

Hi
I was also on same medication and had headaches. They did go but it took a few months and as long as temp ok you can take paracetamol which really help with the headache .. stick with it !!

© Irish Cancer Society 1999-2022 All Rights Reserved

Irish Cancer Society Head office, 43/45 Northumberland Road Dublin, D04 VX65; Charity Regulatory Authority No. 20009502; Revenue Number CHY5863; Company Number 20868.